# SDR UALA2009092202990

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 63,790 hours, 20,496 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 81841
- Condition: Odor
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN MID GALLEY, FLT DIVERTED.  IN MID GALLEY RT OVERHEAD FOUND BALLAST M9033 CAUSING ELECTRICAL ODOR.  INOP'D BALLAST TWO EA EMERGENCY LIGHTS IN GALLEY INOP.  REPLACED M9033 BALLAST.  LIGHT AND BALLAST CHECK OKAY.
